Alert archive / Oregon / Wind Advisories in 2015
Wind Advisory 5, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 25, 2015, 3:40 AM PST for Union County, Oregon. It took effect at Jan 25, 2015, 10:00 AM PST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2015, 3:40 AM PST (11:40 UTC)
- In effect from
- Jan 25, 2015, 10:00 AM PST
- Expired
- Jan 26, 2015, 3:00 PM PST
- In force
- 29 hr
- Issued by
- NWS Pendleton, OR
County Union County, OR
The radar
The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 11.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 890 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
960 WWUS76 KPDT 251140 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 340 AM PST SUN JAN 25 2015 ORZ041-WAZ024-026-027-251800- /O.NEW.KPDT.FG.Y.0006.150125T1140Z-150125T1800Z/ EAST COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON... ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 340 AM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL DIMINISH LATE MORNING INTO THE AFTERNOON. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-251945- /O.NEW.KPDT.WI.Y.0005.150125T1800Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 340 AM PST SUN JAN 25 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PST MONDAY. * TIMING: WINDS WILL INCREASE TODAY. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS VICINITY LADD CANYON. * IMPACTS: WINDS WILL IMPACT TRAVEL ON THE INTERSTATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
9 follow-up statements
927 WWUS76 KPDT 251815 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1015 AM PST SUN JAN 25 2015 ORZ041-WAZ024-026-027-260215- /O.EXP.KPDT.FG.Y.0006.000000T0000Z-150125T1800Z/ /O.NEW.KPDT.FG.Y.0007.150125T1815Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...WHITE SALMON... ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 1015 AM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST MONDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN RE-INTENSIFY THIS EVENING THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ044-WAZ028-029-260215- /O.NEW.KPDT.FG.Y.0007.150125T1815Z-150126T2000Z/ LOWER COLUMBIA BASIN OF OREGON-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...CONNELL... PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 1015 AM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN RE-INTENSIFY THIS EVENING THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-260215- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1015 AM PST SUN JAN 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. * TIMING: WINDS WILL INCREASE TODAY. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS VICINITY LADD CANYON. * IMPACTS: WINDS WILL IMPACT TRAVEL ON THE INTERSTATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
151 WWUS76 KPDT 251834 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1034 AM PST SUN JAN 25 2015 ORZ041-044-WAZ024-026>029-260245- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 1034 AM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN INTENSIFY AGAIN AND SPREAD THIS EVENING THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-260245- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1034 AM PST SUN JAN 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. * TIMING: WINDS WILL INCREASE TODAY. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS VICINITY LADD CANYON. * IMPACTS: WINDS WILL IMPACT TRAVEL ON THE INTERSTATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
516 WWUS76 KPDT 252239 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 239 PM PST SUN JAN 25 2015 ORZ041-044-WAZ024-026>029-260700- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 239 PM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-260700- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 239 PM PST SUN JAN 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
226 WWUS76 KPDT 260603 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1003 PM PST SUN JAN 25 2015 ORZ041-044-WAZ024-026>029-261500- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 1003 PM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-261500- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1003 PM PST SUN JAN 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
197 WWUS76 KPDT 260625 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1025 PM PST SUN JAN 25 2015 ORZ507-261700- /O.EXA.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK 1025 PM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST MONDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST MONDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ041-044-WAZ024-026>029-261700- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...WHITE SALMON...ELLENSBURG...THORP...NACHES... SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES... DAYTON...WAITSBURG...WALLA WALLA 1025 PM PST SUN JAN 25 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE. THE FOG WILL INTENSIFY AND BECOME MORE DENSE OVERNIGHT THROUGH MONDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-261700- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1025 PM PST SUN JAN 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
857 WWUS76 KPDT 261230 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 430 AM PST MON JAN 26 2015 ORZ041-044-507-WAZ024-026>029-262000- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON... ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 430 AM PST MON JAN 26 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE THROUGH THIS MORNING. THE FOG WILL DIMINISH SOMEWHAT DURING THE AFTERNOON BUT THEN RE-INTENSIFY THIS EVENING THROUGH TUESDAY MORNING. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-262030- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 430 AM PST MON JAN 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: SOUTH 25 TO 45 MPH WITH LOCAL HIGHER GUSTS IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$ POLAN
545 WWUS76 KPDT 261641 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 841 AM PST MON JAN 26 2015 ORZ510-WAZ521-262000- /O.EXA.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ NORTH CENTRAL OREGON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...DUFUR...MAUPIN...GOLDENDALE 841 AM PST MON JAN 26 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE THROUGH MIDDAY. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ041-044-507-WAZ024-026>029-262000- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150126T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...WHITE SALMON... ELLENSBURG...THORP...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA... CONNELL...PROSSER...TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA 841 AM PST MON JAN 26 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE THROUGH MIDDAY. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-262300- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 841 AM PST MON JAN 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
423 WWUS76 KPDT 261943 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1143 AM PST MON JAN 26 2015 ORZ508-270345- /O.EXB.KPDT.FG.Y.0007.000000T0000Z-150127T2000Z/ FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- INCLUDING THE CITIES OF...HEPPNER...CONDON...FOSSIL 1143 AM PST MON JAN 26 2015 ...DENSE FOG ADVISORY IN EFFECT UNTIL NOON PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TUESDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE THROUGH NOON TUESDAY. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ041-044-507-510-WAZ024-026>029-521-270345- /O.EXT.KPDT.FG.Y.0007.000000T0000Z-150127T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...DUFUR...MAUPIN... WHITE SALMON...ELLENSBURG...THORP...NACHES...SUNNYSIDE... TOPPENISH...YAKIMA...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...GOLDENDALE 1143 AM PST MON JAN 26 2015 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY... THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL NOON PST TUESDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE THROUGH NOON TUESDAY. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ ORZ049-262300- /O.CON.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 1143 AM PST MON JAN 26 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: SOUTH 25 TO 40 MPH WITH GUSTS TO AROUND 55 MPH IN THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. * IMPACTS: WINDS WILL IMPACT HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
261 WWUS76 KPDT 262242 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 242 PM PST MON JAN 26 2015 ORZ049-262345- /O.EXP.KPDT.WI.Y.0005.000000T0000Z-150126T2300Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE 242 PM PST MON JAN 26 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WINDS WILL CONTINUE TO SUBSIDE THROUGH THE EVENING AND OVERNIGHT. $$ ORZ041-044-507-508-510-WAZ024-026>029-521-270700- /O.CON.KPDT.FG.Y.0007.000000T0000Z-150127T2000Z/ EAST COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- NORTH CENTRAL OREGON-EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...DUFUR...MAUPIN...WHITE SALMON...ELLENSBURG...THORP... NACHES...SUNNYSIDE...TOPPENISH...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...GOLDENDALE 242 PM PST MON JAN 26 2015 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY. * VISIBILITY: AREAS OF VISIBILITY LESS THAN ONE QUARTER MILE THROUGH NOON TUESDAY. * IMPACTS: LIMITED VISIBILITY WILL IMPACT TRAVEL CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 25, 3:00 AM PST, 40 minutes earlier.
Area forecast discussion, Jan 25, 3:00 AM PST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 300 AM PST SUN JAN 25 2015 .SHORT TERM...TODAY THROUGH TUESDAY. STRONG UPPER LEVEL RIDGE OVER THE AREA TODAY. VERY WARM TEMPERATURES AT 850MB. WILL RESULT IN HIGH TEMPS IN THE 60S WITH POSSIBLE LOWER 70S. EXCEPTION TO THIS WILL BE THE COLUMBIA BASIN AND ADJACENT VALLEYS WHERE FOG IS CURRENTLY DEVELOPING. EXTENT OF FOG IMPLIES A DECENT LOW LEVEL INVERSION OVER THE BASIN WHICH WILL KEEP TEMPS DOWN. WILL GO WITH HIGHS IN THE 40S AND 50S FOR THESE LOCATIONS. SATELLITE SHOW A LITTLE CIRRUS WILL BE MOVING THROUGH DURING THE DAY OTHERWISE MOSTLY SUNNY SKIES. WINDY IN THE GRANDE RONDE VALLEY WHICH WILL CONTINUE THROUGH MONDAY. HAVE ISSUED A WIND ADVISORY FOR THIS. THE UPPER RIDGE HOLDS IN PLACE MONDAY WITH ANOTHER MOSTLY SUNNY AND WARM DAY. ALTHOUGH NOT QUITE AS WARM AS TODAY. 850MB TEMPS ARE STARTING TO FALL AT THIS POINT. EXPECT AREAS OF LOW CLOUDS AND FOG AGAIN IN THE COLUMBIA BASIN AND ADJACENT VALLEYS WITH COOLER TEMPS. SURFACE GRADIENTS MAINTAIN WINDY CONDITIONS IN THE GRANDE RONDE VALLEY. THE RIDGE MOVES OFF TO THE EAST TUESDAY ALLOWING A WEATHER SYSTEM TO APPROACH THE REGION. CLOUDS WILL BE INCREASING WITH COOLER TEMPS. 94 .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. A MID/HIGH LEVEL RIDGE OF HIGH PRESSURE WILL HOLD SWAY OVER THE INTERIOR PACIFIC NORTHWEST THROUGHOUT THE PERIOD FOR MAINLY DRY CONDITIONS. A WEAK MID/UPPER LEVEL PACIFIC SHORT WAVE MOVES THROUGH THE RIDGE TUESDAY NIGHT AND WEDNESDAY WITH THE BEST CHANCE FOR MEASURABLE RAIN IN THE BLUE MOUNTAINS FROM AROUND MIDNIGHT THROUGH WEDNESDAY AFTERNOON. SNOW LEVELS WITH THIS SYSTEM WILL BE 6000-6500 FEET TUESDAY NIGHT AND WEDNESDAY. AS SUCH THE HIGHEST MOUNTAINS ABOVE 6500 FEET WILL GET SOME LIGHT SNOW TUESDAY NIGHT AND WEDNESDAY. THE RIDGE BUILDS BACK AGAIN WEDNESDAY NIGHT THROUGH SATURDAY FOR DRY CONDITIONS. POLAN && .PREVIOUS AVIATION DISCUSSION...06Z TAFS...MAINLY VFR CONDITIONS WILL PREVAIL TONIGHT EXCEPT AT KPSC...KYKM...KALW...KDLS WHERE LOWER CIGS AND VISIBILITY WITH PATCHY FOG MAY CAUSE IFR CONDITIONS AT TIMES TONIGHT AND SUNDAY MORNING. WINDS WILL BE LIGHT AND VARIABLE THROUGH THE NEXT 24 HOURS AT ALL TAF SITES. 88 && .PRELIMINARY POINT TEMPS/POPS... PDT 63 41 56 36 / 0 0 0 0 ALW 60 41 58 38 / 0 0 0 0 PSC 47 35 48 35 / 0 0 0 0 YKM 48 33 47 33 / 0 0 0 0 HRI 53 35 51 35 / 0 0 0 0 ELN 50 35 49 32 / 0 0 0 0 RDM 69 39 63 35 / 0 0 0 0 LGD 53 38 50 34 / 0 0 0 0 GCD 62 38 58 31 / 0 0 0 0 DLS 58 37 56 39 / 0 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...WIND ADVISORY FROM 10 AM THIS MORNING TO 3 PM PST MONDAY ORZ049. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 94/99/99
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 3:40 AM PST | Dense Fog Advisory | PDT | Gilliam, Sherman, Wasco | 6 hr |
| Jan 25, 10:15 AM PST | Dense Fog Advisory | PDT | Gilliam, Morrow, Sherman, Umatilla, Wasco, Wheeler | 50 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.